Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took antibiotic Macrobid for UTI, got very sick, no appetite, nauseous, switched to Bactrum, still do not feel great.

I took the antibiotic Macrobid for a UTI and got very sick. For three days, I had no appetite and was so nauseous that I couldn t get out of bed. My doctor switched me to Bactrum and the infection cleared up. I felt better as soon as I stopped taking the Macrobid. It s been a week since I stopped taking the antibiotics, but I still don t feel great. Is this to be expected?
Asked On : Tue, 29 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.
I can understand your concern.

A urine routine examination and urine culture and sensitivity will identify if there is urinary tract infection. Antibiotics may have to be given depending on urine culture report. Drinking plenty of water helps in a person with urinary tract infection.
First these basic investigations are required to identify and treat the urinary tract infection.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions